Revista Matemática Iberoamericana


Full-Text PDF (1224 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 3, 1987, pp. 311–335
DOI: 10.4171/RMI/52

Published online: 1987-12-31

Norm Inequalities for Potential-Type Operators

Sagun Chanillo[1], Jan-Olov Strömberg[2] and Richard L. Wheeden[3]

(1) Rutgers University, Piscataway, United States
(2) Trømso Universitet, Tromso, Norway
(3) Rutgers University, New Brunswick, USA

No abstract available for this article.

No keywords available for this article.

Chanillo Sagun, Strömberg Jan-Olov, Wheeden Richard: Norm Inequalities for Potential-Type Operators. Rev. Mat. Iberoam. 3 (1987), 311-335. doi: 10.4171/RMI/52